MathSciNet Relay Station
MathSciNet bibliographic data
MR2262452 34C23 (34C05 92D25)
Xiao, Dongmei; Li, Wenxia; Han, Maoan Dynamics in a ratio-dependent predator-prey model with predator harvesting. J. Math. Anal. Appl. 324 (2006), no. 1, 14–29.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement